Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 91, Number 3

All articles in this issue are freely accessible.

Applications of the joint angular field of values
George Phillip Barker.
Proc. Amer. Math. Soc. 91 (1984), 331-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744623
Relations for Grothendieck groups of Artin algebras
Maurice Auslander.
Proc. Amer. Math. Soc. 91 (1984), 336-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744624
Solvable linear groups over division rings
Robert L. Snider.
Proc. Amer. Math. Soc. 91 (1984), 341-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744625
The conjugacy problem for graph products with central cyclic edge groups
K. J. Horadam.
Proc. Amer. Math. Soc. 91 (1984), 345-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744626
On units of certain cubic fields and the Diophantine equation $x^{3}+y^{3}+z^{3}=3$
Manny Scarowsky.
Proc. Amer. Math. Soc. 91 (1984), 351-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744627
Nilpotency of derivations. II
L. O. Chung and Jiang Luh.
Proc. Amer. Math. Soc. 91 (1984), 357-358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744628
Minimal cyclotomic splitting fields for group characters
R. A. Mollin.
Proc. Amer. Math. Soc. 91 (1984), 359-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744629
On symmetry of Banach Jordan algebras
B. Aupetit and M. A. Youngson.
Proc. Amer. Math. Soc. 91 (1984), 364-366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744630
A result concerning additive functions in Hermitian Banach $^{∗} $-algebras and an application
J. Vukman.
Proc. Amer. Math. Soc. 91 (1984), 367-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744631
On maxima of Takagi-van der Waerden functions
Yoshikazu Baba.
Proc. Amer. Math. Soc. 91 (1984), 373-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744632
Topological minimax theorems
Michael A. Geraghty and Bor-Luh Lin.
Proc. Amer. Math. Soc. 91 (1984), 377-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744633
Uniform algebras and projections
S. J. Sidney.
Proc. Amer. Math. Soc. 91 (1984), 381-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744634
A coefficient problem of Bombieri concerning univalent functions
Daoud Bshouty.
Proc. Amer. Math. Soc. 91 (1984), 383-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744635
$L^{2}loc$-boundedness for a class of singular Fourier integral operators
A. El Kohen.
Proc. Amer. Math. Soc. 91 (1984), 389-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744636
Meromorphic maps in the Nevanlinna class
R. E. Molzon and G. Patrizio.
Proc. Amer. Math. Soc. 91 (1984), 395-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744637
Roots of invertibly weighted shifts with finite defect
Gerard E. Keough.
Proc. Amer. Math. Soc. 91 (1984), 399-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744638
Restriction of spherical representations of $PGL_{2}(Q_{p})$ to a discrete subgroup
Alessandro Figà-Talamanca and Massimo A. Picardello.
Proc. Amer. Math. Soc. 91 (1984), 405-408
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744639
A new class of orthogonal polynomials
Paul Nevai.
Proc. Amer. Math. Soc. 91 (1984), 409-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744640
Elementary proof of a formula of Ramanujan
Robert L. Lamphere.
Proc. Amer. Math. Soc. 91 (1984), 416-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744641
$P^{2}(𝜇)$ and bounded point evaluations
Tavan T. Trent and James L. Wang.
Proc. Amer. Math. Soc. 91 (1984), 421-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744642
Spectra of constructs of a system of operators
Angel Carrillo and Carlos Hernández.
Proc. Amer. Math. Soc. 91 (1984), 426-432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744643
A generalization of a theorem on naturally reductive homogeneous spaces
Oldřich Kowalski and Lieven Vanhecke.
Proc. Amer. Math. Soc. 91 (1984), 433-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744644
On partially conservative sentences and interpretability
Per Lindström.
Proc. Amer. Math. Soc. 91 (1984), 436-443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744645
The fixed point property for continua approximated from within by Peano continua with this property
Akira Tominaga.
Proc. Amer. Math. Soc. 91 (1984), 444-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744646
Mappings between Euclidean spaces that are one-to-one over the image of a dense subset
Mladen Bestvina and John J. Walsh.
Proc. Amer. Math. Soc. 91 (1984), 449-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744647
Realizing diagrams in the homotopy category by means of diagrams of simplicial sets
W. G. Dwyer and D. M. Kan.
Proc. Amer. Math. Soc. 91 (1984), 456-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744648
On the dimension of limits of inverse systems
Yukinobu Yajima.
Proc. Amer. Math. Soc. 91 (1984), 461-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744649
A note on Ralph Fox’s $𝛾$-space
Hans-Peter A. Künzi.
Proc. Amer. Math. Soc. 91 (1984), 467-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744650
On spaces of maps between complex projective spaces
Jesper Michael Møller.
Proc. Amer. Math. Soc. 91 (1984), 471-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744651
Primitive obstructions in the cohomology of loopspaces
Frank Williams.
Proc. Amer. Math. Soc. 91 (1984), 477-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744652
A characterization of $M_{0}$-spaces
Heikki J. K. Junnila.
Proc. Amer. Math. Soc. 91 (1984), 481-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744653
Stability theorems for conformal foliations
Robert A. Blumenthal.
Proc. Amer. Math. Soc. 91 (1984), 485-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744654
Constructing prime-field planar configurations
Gary Gordon.
Proc. Amer. Math. Soc. 91 (1984), 492-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744655
Invariance of complementary domains of a fixed point set
M. Brown and J. M. Kister.
Proc. Amer. Math. Soc. 91 (1984), 503-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 744656
American Mathematical Society